de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  An integrable model of quantum gravity

Korotkin, D. A., & Nicolai, H. (1995). An integrable model of quantum gravity. Physics Letters B, 356(2-3), 211-216. doi:10.1016/0370-2693(95)00832-6.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B90-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B91-C
Genre: Journal Article

Files

show Files
hide Files
:
341996.pdf (Publisher version), 530KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Korotkin, D. A.1, Author
Nicolai, Hermann2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We present a new quantization scheme for 2D gravity coupled to an SU(2) principal chiral field and a dilaton; this model represents a slightly simplified version of stationary axisymmetric quantum gravity. The analysis makes use of the separation of variables found in our previous work [D. Korotkin and H. Nicolai, Phys. Rev. Lett. 74 (1995) 1272] and is based on a two-time Hamiltonian approach. The quantum constraints are shown to reduce to a pair of compatible first order equations, with the dilaton playing the role of a “clock field”. Exact solutions of the Wheeler-DeWitt equation are constructed via the integral formula for solutions of the Knizhnik-Zamolodchikov equations.

Details

show
hide
Language(s):
 Dates: 1995-08
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 341996
DOI: 10.1016/0370-2693(95)00832-6
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 356 (2-3) Sequence Number: - Start / End Page: 211 - 216 Identifier: ISSN: 0370-2693